MAUDE Adverse Event Report: CARDINAL HEALTH, INC. MAGELLAN; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH, INC. MAGELLAN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881850215
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that on a couple of needles the top plastic cracked when they were twisted.These were items that their surgery department was using so they are concerned about small pieces getting into the wrong places.Additional information provided on 12sep2023 clarified that the hub cracked.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The following sections were updated or answered: d1 brand name;  d3 manufacturer name and address;  d4 unique identifier (udi) #;  d4 expiration date #;  g4 pma/510(k)number;  h6 evaluation codes.Investigation summary: the device history record was reviewed and indicated that the product was released accomplishing all quality standards.One used sample were returned.A visual inspection was conducted to verify for a cracked hub.The reported issue was confirmed.However, based on the available information, a specific root cause could not be identified.A corrective and preventive action (capa) is not applicable at this time.All information received will be used for further tracking and trending purposes.

Brand Name
MAGELLAN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17760582
Report Number1017768-2023-01090
Device Sequence Number20606644
Product Code FMI
UDI-Device Identifier10884521000087
UDI-Public(01)10884521000087(17)271130(10)22M247
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K012736
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881850215
Device Catalogue Number8881850215
Device Lot Number22M247
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown